# SDR UIEA2020102202287

- Difficulty date: October 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,856 hours, 20,474 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK AMBIENT NOISE IN FLIGHT DECK EXCESSIVELY LOUD.  DIFFICULT TO COMMUNICATE WITH OTHER CREW MEMBER.  PERFORMED OPERATIONS CHECK FOR PACK SYSTEM.  OPERATIONS CHECK GOOD.  NO LOUD OR EXCESSIVE NOISE AT THIS TIME, NORMAL OPERATIONS, IAW B767AMM 21-51-00.
